# SDR YENA20130930205

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 48,611 hours, 17,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 040428
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,072 hours, 12,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, FOUND AFT EMERGENCY LIGHT BATTERY FAULTED.  R & R BATTERY IAW 33-51-38. OPS CHECKED GOOD.
